# SDR UPS04842787

- Difficulty date: July 29, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CIRCUMFERENTIAL TIE STRAP BELOW AFT DOOR FRAME AT LOWER DOOR CUTOUT HAS EXFOLIATION CORROSION.  ACCOMPLISHED EO DC8-5310-20796 BLENDED OUT CORROSION.  REPEAT INSP'S AT EVERY C-CHECK PERFORMED VLT THICKNESS CK & HFEC PER UPS EO DC8-5310-20796.  NO CRACKS DETECTED.  XFRD TO D284984.
